Tokyo Journal of Mathematics

On Closed Subalgebras Lying Between $A$ and $H^\infty$, II

Kiyoko NISHIZAWA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 05, Number 1 (1982), 157-169.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270215040

Digital Object Identifier
doi:10.3836/tjm/1270215040

Mathematical Reviews number (MathSciNet)
MR670911

Zentralblatt MATH identifier
0523.46034

Citation

NISHIZAWA, Kiyoko. On Closed Subalgebras Lying Between $A$ and $H^\infty$, II. Tokyo J. Math. 05 (1982), no. 1, 157--169. doi:10.3836/tjm/1270215040. https://projecteuclid.org/euclid.tjm/1270215040


Export citation